Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 255, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2018, 11:24 PM CDT for 5 counties in Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 11:24 PM CDT (04:24 UTC)
- Expired
- Jun 29, 2018, 12:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craighead County, AR, Greene County, AR, Lawrence County, AR, Poinsett County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 113 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2733 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1855 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WUUS54 KMEG 290424
SVRMEG
ARC031-055-075-111-121-290515-
/O.NEW.KMEG.SV.W.0255.180629T0424Z-180629T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1124 PM CDT THU JUN 28 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southwestern Greene County in eastern Arkansas...
Southeastern Randolph County in eastern Arkansas...
Craighead County in eastern Arkansas...
Poinsett County in eastern Arkansas...
Lawrence County in eastern Arkansas...
* Until 1215 AM CDT.
* At 1124 PM CDT, a severe thunderstorm was located near Bay, moving
southwest at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jonesboro, Paragould, Trumann, Pocahontas, Walnut Ridge, Hoxie,
Marked Tree, Harrisburg, Bono, Lake City, Lepanto, Bay, Brookland,
Monette, Caraway, Tyronza, Black Rock, Lake Charles State Park,
Crowleys Ridge State Park and Lake Frierson State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3622 9135 3624 9133 3624 9082 3602 9035
3600 9037 3599 9029 3544 9029 3544 9104
3588 9103 3589 9136
TIME...MOT...LOC 0424Z 031DEG 49KT 3582 9055
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
583
WWUS54 KMEG 290438
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1138 PM CDT THU JUN 28 2018
ARC121-290448-
/O.CAN.KMEG.SV.W.0255.000000T0000Z-180629T0515Z/
Randolph AR-
1138 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern Arkansas...and southeastern Missouri.
LAT...LON 3609 9135 3615 9116 3615 9108 3612 9107
3615 9106 3615 9080 3602 9035 3600 9037
3599 9029 3544 9029 3544 9104 3588 9103
3589 9136
TIME...MOT...LOC 0438Z 031DEG 49KT 3565 9067
$$
ARC031-055-075-111-290515-
/O.CON.KMEG.SV.W.0255.000000T0000Z-180629T0515Z/
Greene AR-Craighead AR-Poinsett AR-Lawrence AR-
1138 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN GREENE...CRAIGHEAD...POINSETT AND LAWRENCE
COUNTIES...
At 1138 PM CDT, a severe thunderstorm was located near Greenfield, or
near Harrisburg, moving southwest at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jonesboro, Paragould, Trumann, Walnut Ridge, Hoxie, Marked Tree,
Harrisburg, Bono, Lake City, Lepanto, Bay, Brookland, Monette,
Caraway, Tyronza, Black Rock, Lake Charles State Park, Crowleys Ridge
State Park, Lake Frierson State Park and Weiner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3609 9135 3615 9116 3615 9108 3612 9107
3615 9106 3615 9080 3602 9035 3600 9037
3599 9029 3544 9029 3544 9104 3588 9103
3589 9136
TIME...MOT...LOC 0438Z 031DEG 49KT 3565 9067
HAIL...<.75IN
WIND...60MPH
$$412
WWUS54 KMEG 290449
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1149 PM CDT THU JUN 28 2018
ARC055-290459-
/O.CAN.KMEG.SV.W.0255.000000T0000Z-180629T0515Z/
Greene AR-
1149 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern Arkansas.
LAT...LON 3590 9107 3595 9108 3597 9106 3597 9054
3591 9036 3591 9029 3544 9029 3544 9104
3588 9103 3589 9108
TIME...MOT...LOC 0449Z 031DEG 49KT 3551 9077
$$
ARC031-075-111-290515-
/O.CON.KMEG.SV.W.0255.000000T0000Z-180629T0515Z/
Craighead AR-Poinsett AR-Lawrence AR-
1149 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CRAIGHEAD...POINSETT AND SOUTHEASTERN LAWRENCE COUNTIES...
At 1149 PM CDT, a severe thunderstorm was located near Harrisburg,
moving southwest at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jonesboro, Trumann, Marked Tree, Harrisburg, Bono, Lake City,
Lepanto, Bay, Brookland, Monette, Caraway, Tyronza, Weiner, Cash,
Egypt, Minturn, Waldenburg, Greenfield, Black Oak and Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3590 9107 3595 9108 3597 9106 3597 9054
3591 9036 3591 9029 3544 9029 3544 9104
3588 9103 3589 9108
TIME...MOT...LOC 0449Z 031DEG 49KT 3551 9077
HAIL...<.75IN
WIND...60MPH
$$572
WWUS54 KMEG 290511
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1211 AM CDT FRI JUN 29 2018
ARC031-075-111-290520-
/O.EXP.KMEG.SV.W.0255.000000T0000Z-180629T0515Z/
Craighead AR-Poinsett AR-Lawrence AR-
1211 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR CRAIGHEAD...POINSETT AND
SOUTHEASTERN LAWRENCE COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern Arkansas.
LAT...LON 3590 9107 3595 9108 3597 9106 3597 9054
3591 9036 3591 9029 3544 9029 3544 9104
3588 9103 3589 9108
TIME...MOT...LOC 0510Z 031DEG 49KT 3526 9095
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:26 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 28, 6:26 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
626 PM CDT Thu Jun 28 2018
.DISCUSSION...
Updated for 00z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 554 PM CDT Thu Jun 28 2018/
UPDATE...Evening update.
Updated to adjust the forecast in accordance with the newly issued
Severe thunderstorm watch. This is a highly uncertain event, but
it appears another MCS has the potential to move into West
Tennessee, the Missouri Bootheel and Northeast Arkansas this
evening/overnight. Damaging wind will be the primary threat but
large hail is also possible. Ongoing convection could help
stabilize the airmass ahead of the approaching MCS limiting the
threat...keep an eye to the North.
.PREV DISCUSSION... /issued 348 PM CDT Thu Jun 28 2018/
.Widespread Dangerous Heat Expected Again on Friday....
Currently, temperatures at 3PM are in the low to upper 90s across
much of the area. The exception being portions of west Tennessee
that have seen convective activity this afternoon. Heat index
values across much of the area have been at or above 105 F for
much of the day. Jonesboro has been the hot spot with values
hovering around the 110 F mark over the past couple hours. A few
showers and thunderstorms have begun to fire up across west
Tennessee, but should remain below severe limits.
Short term...rest of today through Sunday...
Showers and isolated thunderstorms will continue through sundown
for areas in west Tennessee near the Tennessee River. The HRRR
continues to bring another complex of storms into our area around
midnight, but the general consensus has been towards a dry
forecast. Current thinking is that the ridge will build in
tonight, and any weaker convection will not be able to overcome
the cap. Went ahead and left a 20 POP in across the area to
account for the uncertainty.
Friday will be another scorcher. Forecast dewpoints will be in the
mid to upper 70s coupled with temperatures in the mid to upper
90s. At this point, areas across northeast Arkansas will likely
meet or exceed 110F tomorrow, prompting a heat warning. Since an
advisory is already out, no watch will be issued. Will let the mid
shift make the final call on the heat warning as models may back
off on the moisture field. Some showers and thunderstorms may
form under the weakest part of the ridge tomorrow afternoon,
mainly near the Tennessee River.
Models are hinting at an inverted trough sneaking under the ridge
over the weekend. This will likely increase rain chances and
cloud cover from east to west, which should offset some of the
heat for eastern portions of the area. For areas along and west
of the Mississippi River, more heat advisories may be needed.
Long term...Monday through Independence Day...
A ridge of high pressure will dominate the interior U.S. during
this time period. There is still some question as to how strong
the ridge will be for next week, as it may flatten out some.
Nonetheless, hot and humid conditions will continue with heat
index values above the triple digit mark during this time frame.
General airmass thunderstorms will be isolated and sporadic
through this period as well.
AC3
&&
.AVIATION... 18Z TAFs
VFR through the period...with the exception of convection early on
at TUP bringing conditions down to IFR/MVFR. Then next complex of
storms located just south of STL will move into at least VC at JBR
and MKL by midnight. Not sure on exact coverage by that time or
whether the activity will hold together near MEM. Later in the
period late isolated convection is possible near sunset again.
Winds light from the south or southwest with stronger gusts early
at TUP.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 8 PM CDT Friday for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
MO...Heat Advisory until 8 PM CDT Friday for Dunklin-Pemiscot.
MS...Heat Advisory until 8 PM CDT Friday for Alcorn-Benton MS-Calhoun-
Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-Marshall-
Monroe-Panola-Pontotoc-Prentiss-Quitman-Tallahatchie-Tate-
Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Heat Advisory until 8 PM CDT Friday for Chester-Fayette-Hardeman-
Haywood-Lauderdale-Madison-McNairy-Shelby-Tipton.
Heat Advisory from 10 AM to 8 PM CDT Friday for Benton TN-
Carroll-Crockett-Decatur-Dyer-Gibson-Hardin-Henderson-Henry-
Lake-Obion-Weakley.
&&Hazardous weather outlook, Jun 28, 5:39 PM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 539 PM CDT Thu Jun 28 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-300045- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 539 PM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight A heat advisory remains in effect for a large portion of the Mid-South. Heat index values will rise above 105 degrees resulting in dangerous heat conditions. Strong to severe thunderstorms are expected today...mainly across West Tennessee, the Missouri Bootheel and Northeast Arkansas. The main threats from these storms will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Afternoon heat indices will exceed 105 degrees over the Mid-South on Friday. A heat advisory has been issued. The hot and humid conditions will continue into early next week. Heat advisories may need to be extended. Strong to severe thunderstorms may occur on Friday with best chances occurring over Northeast Mississippi. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this morning through early afternoon across portions of west Tennessee.
In the hours before
Special weather statement, Jun 28, 10:15 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
1015 PM CDT THU JUN 28 2018
ARZ008-009-017-018-026-MOZ113-290400-
Greene AR-Craighead AR-Lawrence AR-Randolph AR-Clay AR-Dunklin MO-
1015 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1100 PM CDT
FOR...
Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
East central Lawrence County in eastern Arkansas...
Eastern Randolph County in eastern Arkansas...
Clay County in eastern Arkansas...
Dunklin County in southeastern Missouri...
At 1015 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Pollard, or near
Piggott, moving southwest at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Greene...northeastern Craighead...east central Lawrence...
eastern Randolph...Clay and Dunklin Counties should monitor this
storm closely.
LAT...LON 3663 8996 3655 8995 3639 8997 3639 8996
3622 8996 3600 9024 3600 9029 3596 9029
3597 9106 3650 9103 3650 9022 3654 9021
3655 9019 3659 9019 3663 9015
TIME...MOT...LOC 0315Z 046DEG 39KT 3638 9027Special weather statement, Jun 28, 10:30 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Memphis TN
1030 PM CDT THU JUN 28 2018
ARZ008-009-017-018-026-027-MOZ113-290430-
Poinsett AR-Greene AR-Craighead AR-Lawrence AR-Randolph AR-Clay AR-
Dunklin MO-
1030 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 PM CDT
FOR...
Poinsett County in eastern Arkansas...
Greene County in eastern Arkansas...
Craighead County in eastern Arkansas...
Lawrence County in eastern Arkansas...
Randolph County in eastern Arkansas...
Southwestern Clay County in eastern Arkansas...
Southwestern Dunklin County in southeastern Missouri...
At 1030 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Leachville, moving
southwest at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Poinsett...Greene...Craighead...Lawrence...Randolph...
southwestern Clay and southwestern Dunklin Counties should monitor
this storm closely.
LAT...LON 3649 9078 3606 9015 3600 9016 3600 9029
3545 9029 3545 9104 3588 9103 3589 9136
3623 9135 3624 9126 3633 9126 3642 9131
3642 9135 3647 9136 3649 9140 3650 9141
TIME...MOT...LOC 0330Z 042DEG 42KT 3595 9030Local storm report, Jun 28, 10:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 8 WNW LEXINGTON 35.70N 88.52W
06/28/2018 E58.00 MPH HENDERSON TN TRAINED SPOTTER
ESTIMATED 58 MPH WIND.
1040 PM TSTM WND DMG DENMARK 35.53N 89.00W
06/28/2018 MADISON TN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN ON PROVIDENCE ROAD NEAR
INTERSTATE 40.
&&
MRMSpecial weather statement, Jun 28, 10:50 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
1050 PM CDT THU JUN 28 2018
ARZ036-TNZ088>091-290445-
Crittenden AR-Hardeman TN-Fayette TN-McNairy TN-Shelby TN-
1050 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 PM CDT
FOR...
Crittenden County in eastern Arkansas...
Southern Hardeman County in southwestern Tennessee...
Fayette County in southwestern Tennessee...
Southwestern McNairy County in southwestern Tennessee...
Shelby County in southwestern Tennessee...
At 1050 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Covington, moving
southwest at 35 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Crittenden...southern Hardeman...Fayette...southwestern
McNairy and Shelby Counties should monitor this storm closely.
LAT...LON 3500 8919 3515 9050 3544 9050 3543 9015
3539 9018 3537 9016 3538 9014 3541 9013
3538 9008 3538 8978 3540 8977 3541 8970
3539 8970 3537 8964 3540 8955 3540 8919
3519 8919 3500 8838
TIME...MOT...LOC 0350Z 046DEG 31KT 3554 8963Special weather statement, Jun 28, 11:10 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
1110 PM CDT THU JUN 28 2018
ARZ028-TNZ019-048>051-089-290500-
Mississippi AR-Tipton TN-Fayette TN-Crockett TN-Lauderdale TN-
Dyer TN-Haywood TN-
1110 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL MIDNIGHT CDT
FOR...
Mississippi County in eastern Arkansas...
Tipton County in southwestern Tennessee...
Northeastern Fayette County in southwestern Tennessee...
Southwestern Crockett County in northwestern Tennessee...
Lauderdale County in southwestern Tennessee...
Southwestern Dyer County in northwestern Tennessee...
Haywood County in southwestern Tennessee...
At 1109 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Ashport, or near
Luxora, moving southwest at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Mississippi...Tipton...northeastern Fayette...southwestern
Crockett...Lauderdale...southwestern Dyer and Haywood Counties should
monitor this storm closely.
LAT...LON 3569 8906 3543 8908 3543 8918 3538 8919
3539 8968 3541 8970 3540 8977 3539 8978
3539 9009 3541 9012 3539 9018 3543 9015
3544 9029 3600 9028 3600 8971
TIME...MOT...LOC 0409Z 031DEG 45KT 3572 8985Special weather statement, Jun 28, 11:13 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
1113 PM CDT THU JUN 28 2018
MSZ003>006-009-TNZ053-090>092-290500-
Tishomingo MS-Tippah MS-Benton MS-Alcorn MS-Prentiss MS-Hardeman TN-
Chester TN-McNairy TN-Hardin TN-
1113 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL MIDNIGHT CDT
FOR...
Tishomingo County in northeastern Mississippi...
Tippah County in northeastern Mississippi...
Northeastern Benton County in northeastern Mississippi...
Alcorn County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...
Hardeman County in southwestern Tennessee...
Chester County in southwestern Tennessee...
McNairy County in southwestern Tennessee...
Hardin County in southwestern Tennessee...
At 1112 PM CDT...strong thunderstorms were producing winds at least
40 mph was located along a line extending from 6 miles southeast of
Savannah to near Whiteville. Movement was south at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Tishomingo...Tippah...northeastern Benton...Alcorn...
northern Prentiss...Hardeman...Chester...McNairy and Hardin Counties
should monitor this storm closely.
LAT...LON 3501 8820 3492 8816 3489 8810 3455 8814
3474 8926 3499 8922 3500 8920 3543 8916
3543 8881 3549 8868 3554 8863 3548 8841
3549 8836 3542 8836 3542 8823 3538 8820
3542 8807 3539 8803 3530 8799 3501 8798
TIME...MOT...LOC 0412Z 004DEG 40KT 3514 8817 3530 8913The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:01 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 59 min |
| Jun 28, 10:13 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 62 min |
| Jun 28, 10:15 PM CDT | Special Weather Statement | MEG | Clay, Greene, Randolph | 45 min |
| Jun 28, 10:30 PM CDT | Special Weather Statement | MEG | Craighead, Greene, Lawrence, Poinsett, Randolph | 60 min |
| Jun 28, 10:50 PM CDT | Special Weather Statement | MEG | Crittenden | 55 min |
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 66 min |
| Jun 28, 11:10 PM CDT | Special Weather Statement | MEG | Mississippi | 50 min |
| Jun 28, 11:26 PM CDT | Special Weather Statement | MEG | Cross, St. Francis | 64 min |
| Jun 28, 11:36 PM CDT | Special Weather Statement | MEG | Crittenden | 54 min |
| Jun 29, 12:10 AM CDT | Special Weather Statement | MEG | Craighead, Crittenden, Cross, Poinsett, St. Francis | 65 min |
| Jun 29, 12:54 AM CDT | Special Weather Statement | MEG | Lee, Phillips, St. Francis | 51 min |
| Jun 29, 1:26 AM CDT | Special Weather Statement | MEG | Lee, Phillips | 64 min |
| Jun 29, 3:54 AM CDT | Excessive Heat Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 64 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.